MAUDE Adverse Event Report: ARTHREX, INC. BTB TIGHTROPE; SMOOTH FIXATION PIN

ARTHREX, INC. BTB TIGHTROPE; SMOOTH FIXATION PIN
Model Number BTB TIGHTROPE
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery the blue suture did not pass through the white suture, so the device did not work.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1588btb tightrope®, batch 15412814, was received for investigation.Visual inspection of the returned device revealed that the suture assembly had been disassembled.There was a blue suture loop missing.Functional testing could not be performed because the returned device¿s sutures were disassembled, preventing replication of the intended passing/flip/tension sequence.The most likely cause of the reported failure is user error, attributed to excessive force during suture passing, tightening, or tensioning.The complaint allegation is not confirmed as the allegation that the blue suture did not pass through the white suture could not be replicated, preventing functional testing.Refer to the attached investigation photos.

Brand Name
BTB TIGHTROPE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23294211
Report Number1220246-2025-04591
Device Sequence Number18690361
Product Code MBI
UDI-Device Identifier00888867019515
UDI-Public(01)00888867019515(11)250331(17)300228(10)15412814
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBTB TIGHTROPE
Device Catalogue NumberAR-1588BTB
Device Lot Number15412814
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown